# SDR 2008UALA06236

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 35,042 hours, 13,278 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RIGHT AFT SHEAR PLATE HAS CORROSION. MAJOR REPAIR ACCOMPLISHED REMOVED SHEAR PLATE. REPLACED SHEAR PLATE.
